# SDR USAA001474

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 1.5 INCH, BS 787 AT STRINGER 16L.  SPLICED IN NEW SECTION PER SRM 53-10-3 FIG 1.  (M)
